# SDR CALA2016092600693

- Difficulty date: September 26, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 87,796 hours, 17,991 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE PACK APPEARS TO BE OUT OF ADJUSTMENT.   FOUND THE L2 DOOR SLIDE BUSTLE LOOSE. SECURED BUSTLE.  ACFT OK TO CONTINUE
